# SDR 96ZZZX3628

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98WW
- Make and model: Israel 1124
- Aircraft serial: 398
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Intercostal
- Condition: Cracked
- Location: Latch Support
- Part time: 3,057 hours
- Component: F10A5B20202
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER SECONDARY BRACKET LATCH SUPPORT INTERCOSTAL FOUND CRACKED NUMEROUS PLACES.  MATERIAL IS .032 INCH 2024T6 ALUMINUM.
